# SDR ASOA2013020802991

- Difficulty date: January 19, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 17,612 hours, 16,501 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM RBL 9 AND FS 280 INBD ANGLE CRACKED.  REMOVED FLOORBEAM ANGLE IAW SRM 51-42-06 & 51-42-21.  INSTALLED NEW ANGLE IAW AWG 601R3113, REV AD & SRM 51-42-06 & 51-42-21.
